Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2015 (2015), Article ID 103809, 11 pages
http://dx.doi.org/10.1155/2015/103809
Research Article

A Reduced-Order Model for Complex Modes of Brake Squeal Model and Its Application to a Flexible Pin-on-Disc System

Lijun Zhang,1,2 Jun Wu,1,2 and Dejian Meng1,2

1School of Automotive Engineering, Tongji University, Shanghai 201804, China
2Collaborative Innovation Center for Intelligent New Energy Vehicle, Tongji University, Shanghai 201804, China

Received 16 March 2015; Accepted 13 May 2015

Academic Editor: Roman Lewandowski

Copyright © 2015 Lijun Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lijun Zhang, Jun Wu, and Dejian Meng, “A Reduced-Order Model for Complex Modes of Brake Squeal Model and Its Application to a Flexible Pin-on-Disc System,” Mathematical Problems in Engineering, vol. 2015, Article ID 103809, 11 pages, 2015. doi:10.1155/2015/103809